# SDR C1HA200194009

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Y
- Part serial: 1188
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QTY AT 0 GALLONS, TEMP AT 135 DEGREES C IN THE YELLOW AND OIL PRESS IN THE GREEN TEMP AND PRESS FLUCTUATED IN AND OUT OF YELLOW ARC.  FOUND T-FITTING LEAKING ON RT SIDE OF GEARBOX REPLACED OIL PRESS TRANSMITTER PER 79-32-1, OPS CK NORMAL.
